# SDR SWAA2025071792185

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 73,310 hours, 43,562 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT ENTRY DOOR SLIDE LOOSE IN BUSTLE REPACKED AFT ENTRY DOOR SLIDE PER MT 725-61-06<[01] REPOSITIONED AFT ENTRY DOOR SLIDE PER MT 725-61-06.
